Virtual Conference: Cybersecurity: Collaborate, Comply, Conquer. 

 

Education Sessions  |  Agenda  |  Why Attend  |  FAQs  |  The Virtual Conference Environment


Earn up to 5 free CPE without the cost of travel!

  How to Earn CPE Credits

Attend this free virtual conference on how to facilitate the decision process for IT and business professionals concerning Cybersecurity.

THIS EVENT IS CLOSED

 

Cybersecurity: Collaborate, Comply, Conquer.

When the InfoSec community started talking about advanced persistent threats, the fact was that the attacks weren't actually all that advanced. A lot of damage was done using run-of-the-mill spearphishing. In the last several months, however, we've seen genuinely advanced malware appearing with greater frequency. This virtual seminar looks at the latest threats and how they work, along with strategies for mitigating these threats.

Join us on 18 March from 8:15AM to 4:15PM EDT (UTC–4) to:

  • Connect with thousands of your peers from across the globe
  • Earn 5 FREE CPE hours without the cost of travel
  • Ask questions directly to industry experts and speakers
  • Enhance your professional knowledge


Education Sessions

Session 1: Global Cybersecurity: New and Proposed Rules, Regulations Facing Modern Industry

Presented by: Jeffrey Ritter, Founder of Waters Edge Consulting in Reston, VA

From the Cyber Intelligence Sharing and Protection Act to the EU's Cybersecurity Strategy to the Australian Internet Security Initiative, there's a steady stream of cybersecurity-related executive orders, commission reports and proposed legislation coursing all over the world. There are also important differences in what's deployed in different regions—consider for example credit cards with chips versus magnetic stripes. All this creates a vast amount of new cybersecurity rules and regulations for modern organizations, especially those operating on a global scale. We'll take a look at how the evolving global cybersecurity landscape will significantly change business operations, and offer best practices to help avoid cybercrime.

Session 2: The Other Advanced Attacks: DNS/NTP Amplification and Careto

Presented by: Mike Chapple, Senior Director for Enterprise Support Services at the University of Notre Dame

This session gives you a list of things besides spearphishing to worry about. You may think DDoS is old hat, but there’s a new spin on how to do it every month, including (to take one example) spoofing network time protocol (NTP) packets. And, sure, there’s a secure version of DNS out there, but since just about nobody is using it, it’s a field day out there. If those aren’t enough, 2014 is shaping up to be the year that the APIs that make all those cool hipster social sites interconnect are going to come under serious attack. Since your development teams are using (and creating) these APIs too, it’s not something you can ignore.

Session 3: Industrial Cybersecurity: Is There a Cyber-Tsunami in Waiting?

Presented by: Samuel Linares , CISA, CISM, CGEIT, CRISC, Director of the Industrial Cybersecurity Center (CCI)

Description of the current socio-economic situation and the impact of the Critical Infrastructures Protection and Industrial Control Systems Security (or its absence) in our life (personal and professional), in our organizations and in our countries.

  • Linking Critical Infrastructures Protection and Industrial Cybersecurity: Understanding the risk. Analysis of the link between the industrial and corporate environments and its impact in key organizations for the survival of a country.
  • Current situation of the Industrial Security. Study and analysis of the convergence between industrial and corporate systems (or traditional IT), the impact, threat evolution, etc. Analysis of the security in industrial systems.
  • Organizational and Management Aspects: IT Manager vs. CSO/CISO vs. Plant Manager vs. Manufacturing Manager. Human aspects of industrial environments security and critical infrastructures protection.
  • Key facts (earthquakes) in our environment: Stuxnet, Duqu, Project Basecamp, CIP regulation, Smart Grid, Cyber Security Reports, Horizon 2020, ISA 99, Flame…Today’s Industrial Cybersecurity Landscape in depth analysis: Tsunami is arriving.

Session 4: Customized Malware—How to Address the "Invisible" Threat

Presented by: John Moynihan, CGEIT, CRISC, President and Founder of Minuteman Governance

This session will examine how organizations of all sizes are being compromised by a variety of rapidly evolving, increasingly sophisticated malware attacks. We will discuss the challenge of mitigating the risk posed by customized malware and how best to address the proliferation of undetectable variants—malware that has been customized to evade traditional security technologies.

The session will reinforce the need to adopt a multifaceted approach to mitigate these risks, combining technical and non-technical controls. Drawing on the speaker's experience in remediating high profile data breaches, participants will be provided with sanitized examples of actual security incidents and the situations that led to these incidents. http://www.minutemangovernance.com/video-target-data-breach-undetectable.html

 

Today’s session will:

  • Define the current global landscape
  • Discuss nation strategies
  • Discuss the malware market
  • Present case examples
  • Examine next steps

Further Insight: Participants may submit questions during the live Q&A sessions that follow each presentation.


Agenda and Sessions


Live Show

Date:  18 March 2014 Virtual Conference
Title:  Cybersecurity: Collaborate, Comply, Conquer.
Show hours:  8:15AM to 4:15PM EDT (All Times EDT / UTC-4)

Virtual Seminar Agenda

8:15AM Doors Open
8:45 Session 1: Global Cybersecurity: New and proposed rules, regulations facing modern industry–1 hour
9:45 Dedicated networking time in the Exhibit Hall–15 minutes
10:00 Technology Spotlight Session–45 minutes
10:45 Dedicated networking time in the Exhibit Hall–15 minutes
11:00 Session 2: The Other Advanced Attacks: DNS/NTP Amplification and Careto–1 hour
12:00PM Dedicated networking time in the Exhibit Hall–15 minutes
12:15 Technology Spotlight Session–45 minutes
1:00 Dedicated networking time in the Exhibit Hall–30 minutes
1:30 Session 3:  Industrial Cybersecurity:  Is There a Cyber-Tsunami in Waiting?–1 hour
2:30 Dedicated networking time in the Exhibit Hall–15 minutes
2:45 Session 4: Customized Malware—How to Address the "Invisible" Threat–1 hour
3:45 Dedicated networking time in the Exhibit Hall–15 minutes
4:15 Doors Close


Why Attend?

Gain exposure to new thoughts and ideas to discover, implement and deliver results. The Virtual Conference provides a convenient and open forum where you can:

  • Participate in educational sessions presented by knowledgeable speakers and industry experts
  • Earn up to 5 CPE hours with no travel cost
  • Connect with peers around the world
  • Explore the exhibit hall in between sessions, and interact with sponsors, speakers, experts and peers

A resource center, complete with additional information and materials such as white papers, ISACA Journal articles and speaker materials, will also be available.


FAQs and Tips for an Enriching, Educational Virtual Experience

Describe the virtual conference experience.
You (and several hundred of your peers) will enter a vibrant interface to experience expert informational sessions, peer interaction and the sharing of technology solution insights. Attend sessions with security and compliance experts, visit vendor booths for product information and speak with representatives to answer your questions, download background information on enterprise risk management best practices, and interact with your peers.

How will I be reminded of the seminar?
We don't want you to miss this live interactive broadcast. We will send you email reminders with a link to the environment the day before and the morning of the event, and an Outlook calendar invitation to block out the time on your schedule.

What will I get from this virtual seminar?
Walk away with proven techniques from top experts on managing enterprise risk for improved results. This is a great venue to network with hundreds of peers and leading information systems experts, as well as ISACA staff.

PC Requirements
Click Here to Run System Check

For Technical Support, please email VirtualSeminarSupport@techtarget.com

To attend this event you will need a Windows PC with Internet Explorer 7.0 (minimum), Firefox 10 or 11, or Google Chrome 18. Mac users will need Firefox 10 or 11, Safari 4.5 or higher, or Google Chrome 18. We support Windows XP, Windows Vista and Windows 7 on PCs;. Leopard, Lion and Snow Leopard on Macs. Red Hat Enterprise Linux Server Release 6.2 (64 bit) is also supported. Adobe Flash Player 10 or higher is required. Access to the internet using high-speed access (Cable, DSL, Network) is highly recommended for the overall environment and required for all presentations. Pop-up blockers must be disabled; cookies and JavaScript must be enabled. On entering the seminar, a system check is run to identify computer requirements essential to interact with the virtual conference. It is recommended to view the environment with the display resolution of 1024 x 768.

Attention Internet Explorer 10 Users: A browser setting change is required before accessing your CPE Certificate. Click here to read more.


The Virtual Conference Environment

  • Exhibit Hall—Stop by vendor booths to learn more about products and services important to you and your organization.
  • Resource Center—Browse content by subject in this digital library. Select content for immediate viewing or save it for future reference.
  • Auditorium—Make yourself comfortable in a virtual auditorium where speakers and presentations take place.
  • Networking Lounge—Connect with attendees from across the globe. Start a discussion, meet new people or capture the latest information from your peers in this live, dynamic environment.
  • CPE Information—Complete the Post-Event survey and learn how you can earn your CPE Certificate.